Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Suffer lack of appetite, tiredness and nausea. Breasts feel tender. Have irregular periods. Can morning after pill cause like this?

User rating for this question
Very Good
Answered by
Practicing since : 1989
Answered : 5837 Questions
Lack of apetite . Tired. Nausia in the afternoon. Moody. Tender breasts then it went away. Period due on the first because my last one was then. I'm irregular. Took the morning after pill just after my period. Can the morning after pill be doing this.
Posted Mon, 4 Nov 2013 in Women's Health
Answered by Dr. Shanti Vennam 1 hour later
Brief Answer:
Emergency pill can cause the symptoms.

Detailed Answer:

Thanks for writing to us.

You said you have irregular periods but you did not say how irregular you are. Anyway, intercourse soon after a period is relatively safe and as such, there is no need for emergency contraception in such an instance. Chances of pregnancy are almost nil when the pill is taken within the stipulated time even during the fertile period. The symptoms you are experiencing can be caused by the emergency pill as it contains excess hormone. Your cycle may get delayed. If you do not see your period even after 10-14 days of the expected date, please consult a specialist for further evaluation.

Hope your query is clarified. Please feel free to contact for further clarifications. I will be happy to help.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor